# SDR QXEA0300004

- Difficulty date: January 2, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 12,836 hours, 18,138 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: JA010001
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA ON FLIGHT 2170- BURNING SMELL EXPERIENCED IN GALLEY IN THE COFFEE WARMER AREA.  REMOVED AND REPLACED NR 1 AND 2 COFFEE JUGS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
